# SDR CA130621001

- Difficulty date: June 20, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 21,118 hours
- Engine: Ge CF343B1
- System (JASC): 2213 · Flight Controller
- Part: Director
- Condition: Failed
- Location: Flight
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CLIMB THROUGH 31,600 CREW OBSERVED PITCH UP COMMAND ON THE FLT DIRECTOR, WITH SPEED INDICATING 59 KTS. SPEED BUTTON SHOWED. 17 KTS. EVENT BUTTON PUSHED AT 1757Z DEFECT RAISED TO PROVIDE DATA FOR OPERATOR ACTION IAW SL 440-SL-22-014A WITH DEFECT NR 1119462.  RETURN TO SERVICE.  FDR DATA COLLECTED IAW SL 20130621001.
